MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO ECHO V2.0; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO ECHO V2.0; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0087000R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 an immucor field service engineer (fse) examined galileo echo v2.0 instrument serial number (b)(6) at the customer site.The fluidics module lid lock was determined to be worn/damaged and was replaced.The internal immucor reference for this event is (b)(4).
 
Event or Problem Description
On (b)(6), 2023 a customer reported that an operator received a minor injury when the opened fluidics cover on their galileo echo v2.0 instrument unexpectanly fell down during the decontamination process.

Brand Name
GALILEO ECHO V2.0
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key17558805
Report Number1034569-2023-00023
Device Sequence Number19739601
Product Code KSZ
UDI-Device Identifier10888234001584
UDI-Public10888234001584
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BK170132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0087000R
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale